RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2012, Volume 57, Issue 3, Pages 499–532 (Mi tvp4463)  

This article is cited in 2 scientific papers (total in 2 papers)

Moment estimates for the exactness of normal approximation with specified structure for sums of independent symmetrical random variables

I. G. Shevtsova

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

DOI: https://doi.org/10.4213/tvp4463

Full text: PDF file (335 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2013, 57:3, 468–496

Bibliographic databases:

Received: 14.03.2012

Citation: I. G. Shevtsova, “Moment estimates for the exactness of normal approximation with specified structure for sums of independent symmetrical random variables”, Teor. Veroyatnost. i Primenen., 57:3 (2012), 499–532; Theory Probab. Appl., 57:3 (2013), 468–496

Citation in format AMSBIB
\Bibitem{She12}
\by I.~G.~Shevtsova
\paper Moment estimates for the exactness of normal approximation with specified structure for sums of independent symmetrical random variables
\jour Teor. Veroyatnost. i Primenen.
\yr 2012
\vol 57
\issue 3
\pages 499--532
\mathnet{http://mi.mathnet.ru/tvp4463}
\crossref{https://doi.org/10.4213/tvp4463}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3196782}
\elib{http://elibrary.ru/item.asp?id=20732971}
\transl
\jour Theory Probab. Appl.
\yr 2013
\vol 57
\issue 3
\pages 468--496
\crossref{https://doi.org/10.1137/S0040585X97986096}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000324172100007}
\elib{http://elibrary.ru/item.asp?id=20456940}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884507407}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4463
  • https://doi.org/10.4213/tvp4463
  • http://mi.mathnet.ru/eng/tvp/v57/i3/p499

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. G. Shevtsova, “On the accuracy of the normal approximation to compound Poisson distributions”, Theory Probab. Appl., 58:1 (2014), 138–158  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. L. Mattner, I. G. Shevtsova, “An optimal Berry-Esseen type inequality for expectations of smooth functions”, Dokl. Math., 95:3 (2017), 250–253  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:209
    Full text:42
    References:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019